MathSciNet Relay Station
MathSciNet bibliographic data
MR2629975 34K37 (34K30 45J05 47N20)
Ren, Yong; Qin, Yan; Sakthivel, R. Existence results for fractional order semilinear integro-differential evolution equations with infinite delay. Integral Equations Operator Theory 67 (2010), no. 1, 33–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement